Banach spaces and large cardinals
Ketonen, Jussi
Fundamenta Mathematicae, Tome 85 (1974), p. 291-303 / Harvested from The Polish Digital Mathematics Library
Publié le : 1974-01-01
EUDML-ID : urn:eudml:doc:214646
@article{bwmeta1.element.bwnjournal-article-fmv81i1p26bwm,
     author = {Jussi Ketonen},
     title = {Banach spaces and large cardinals},
     journal = {Fundamenta Mathematicae},
     volume = {85},
     year = {1974},
     pages = {291-303},
     zbl = {0288.46015},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv81i1p26bwm}
}
Ketonen, Jussi. Banach spaces and large cardinals. Fundamenta Mathematicae, Tome 85 (1974) pp. 291-303. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv81i1p26bwm/